Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 5

On a certain class of canonical forms
Ralph A. Roberts.
Bull. Amer. Math. Soc. 1 (1895), 105-111
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1557362
Apolar triangles on a conic
F. Morley.
Bull. Amer. Math. Soc. 1 (1895), 116-124
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1557364
An instance where a well-known test to prove the simplicity of a simple group is insufficient
George A. Miller.
Bull. Amer. Math. Soc. 1 (1895), 124-125
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1557365
Notes
Bull. Amer. Math. Soc. 1 (1895), 126-127
More Information
Full-text PDF    
New publications
Bull. Amer. Math. Soc. 1 (1895), 128-132
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Algebra of Coplanar Vectors and Trigonometry, by R. Baldwin Hayward.
Reviewer: Maxime Bôcher
Bull. Amer. Math. Soc. 1 (1895), 111-115
Review information
Full-text PDF
Lobachevsky Memorial Volume: $1793-1893$. Celebration of the one hundredth anniversary of the birth of N. I. Lobachevsky.
Bull. Amer. Math. Soc. 1 (1895), 125-126
Review information
Full-text PDF